On a regularization scheme for linear operators in distribution spaces with an application to the spherical Radon transform

Quinto, Eric Todd
Schuster, Thomas
2005

This article provides a framework to regularize operator equations of the first kindwhere the underlying operator is linear and continuous between distribution spaces, the dual spacesof smooth functions. To regularize such a problem, the authors extend Louis’ method of approximateinverse from Hilbert spaces to distribution spaces. The idea is to approximate the exact solution inthe weak topology b... read more

This object is in collection:
Tufts Published Scholarship
Subjects
Tomography.
Permanent URL
http://hdl.handle.net/10427/009673
Original publication
SIAM J. Appl. Math, 65(2005), 1369-1387
ID: tufts:sd.0000498
To Cite: DCA Citation Guide
Usage: Detailed Rights